Alert archive / Wisconsin / Special Weather Statements in 2021

Special Weather Statement, NWS Green Bay, WI

September 7, 2021Forest County, Oneida County, Wisconsin

NWS Green Bay, WI issued this special weather statement at Sep 7, 2021, 6:44 PM CDT for Forest County, Oneida County, Wisconsin. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2021, 6:44 PM CDT (23:44 UTC)
Expired
Sep 7, 2021, 7:30 PM CDT
In force
46 min
Issued by
NWS Green Bay, WI
Hail
0.25 in
Wind
30

Counties Forest County, WI, Oneida County, WI

The radar

The Marquette radar (KMQT), 117 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 6:54 PM CDTHAIL 0.25Eagle River, WIPEA SIZE HAIL REPORTED IN THE CITY OF EAGLE RIVER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2021-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2021-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -120 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
1012 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-120 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

283 
WWUS83 KGRB 072344
SPSGRB

Special Weather Statement
National Weather Service Green Bay WI
644 PM CDT Tue Sep 7 2021
 
WIZ005-010>012-018-019-080030-
Vilas WI-Langlade WI-Florence WI-Oneida WI-Forest WI-Lincoln WI-
644 PM CDT Tue Sep 7 2021

...Strong thunderstorms will impact portions of northwestern Forest,
northern Lincoln, southeastern Vilas, western Florence, Oneida and
northwestern Langlade Counties through 730 PM CDT...

At 643 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Eagle River to 8 miles southeast of Willow
Reservoir. Movement was southeast at 40 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Rhinelander, Crandon, Eagle River, Tomahawk, Newbold, Harrison,
Phelps, Woodboro, Tipler and Parrish.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 4602 8882 4603 8878 4602 8878 4603 8873
      4601 8872 4601 8868 4599 8867 4599 8862
      4602 8860 4601 8859 4602 8856 4599 8845
      4598 8842 4598 8840 4597 8834 4536 8915
      4537 8993 4562 8994 4611 8901
TIME...MOT...LOC 2343Z 320DEG 34KT 4597 8917 4562 8973 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this special weather statement went out at Sep 7, 6:33 PM CDT, 11 minutes earlier.

Area forecast discussion, Sep 7, 6:33 PM CDT, 11 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
633 PM CDT Tue Sep 7 2021

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight and Wednesday
Issued at 250 PM CDT Tue Sep 7 2021

Satellite imagery this afternoon shows a line of CU developing along a
secondary boundary/wind shift across central Upper MI, stretching
south/southwest into east-central and far northeast WI. Isolated to
scattered showers and thunderstorms have begun to develop along the
boundary and shifting quickly to the east toward Lake Michigan.
Water vapor imagery shows the shortwave trough axis sliding into
central Wisconsin this afternoon.

Tonight through Wednesday: A cold front will quickly shift east of
the area by early evening; however, the upper-level trough axis will
shift slowly eastward through late Wednesday afternoon. Continued
wrap-around moisture along with several pieces of shortwave energy,
will lead to scattered showers and possibly a few thunderstorms with
the cooler air aloft. The best chance for thunderstorms will be
early this evening and again Wednesday afternoon during peak
heating. It wouldn't be out of the question to have some brief pea
size hail late this evening, mainly over east-central and far
northeast Wisconsin with decreasing wet bulb zero heights. 850mb
temperatures will likely be cool enough with northwest flow to allow
lake effect clouds and possibly rain showers to push into north-
central Wisconsin late tonight through Wednesday. Otherwise, the
increased cloud cover and scattered precipitation will allow for
cooler high temperatures on Wednesday, mainly in the mid 60s to
around 70. Overnight lows are forecast to be in the 40s to around
50s.

.LONG TERM...Wednesday Night Through Tuesday
Issued at 250 PM CDT Tue Sep 7 2021

There are opportunities for precipitation throughout the long
term period, but there will be quiet stretches as well with
overall seasonable temperatures.

Wednesday night and Thursday...As upper trough axis moves east of
the forecast area Wednesday night will still keep a chance of
showers and slight chance of thunder in the forecast Wednesday
evening and overnight. Shortwave energy along with support from an
upper jet could generate some light activity. The trend heading
into Thursday morning will be for any lingering showers to end.
There could be some shower development in far northeast WI
Thursday afternoon due to weak shortwave energy and steep lapse
rates, but most places will be dry. Meanwhile, temps on Thursday
will be at or just below normal, with highs in the upper 60s to
low 70s.

Friday through the weekend...Dry and mostly sunny weather is
expected on Friday with rising upper highs and high pressure at
the surface. On Saturday, WAA ahead of an approaching cold front
could result in a few showers early in the day, otherwise Saturday
will likely be the warmest day of the week with highs in the mid
to upper 70s, perhaps a few places reaching 80. A sfc cold front
is progged to move across the GRB forecast area Saturday afternoon
or evening. Models aren't overly excited about generating any
precipitation with the low and better forcing located well to the
northeast across Ontario, but still kept chance/slight chance
showers in the forecast for Saturday afternoon. On Sunday, cooler
and drier air will filter in as flow becomes northerly. Look for
highs in the middle 60s to low 70s, only a degree or two below
normal for this time of year.

Next week...Details become a little more muddled, but long range
models tend to agree with a boundary slowly shifting northward as
a warm front on Monday, with a cold front coming through Tuesday.
Both of these features could generate showers at times with
moisture also increasing (pwats to around 1.5-inches). Temps will
remain near normal with highs in the upper 60s to low 70s, and
lows in the middle 40s to middle 50s.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 631 PM CDT Tue Sep 7 2021

Scattered showers and isolated thunderstorms will persist for a
time this evening across the north, possibly resulting in some
gusty winds. Otherwise, anticipate diurnal convective cloudiness
tomorrow, but with bases at VFR heights across most of the area
(and some MVFR across the north).
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Cooley
LONG TERM......KLJ
AVIATION.......Skowronski
Hazardous weather outlook, Sep 7, 2:57 PM CDT, 3 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
257 PM CDT Tue Sep 7 2021

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-082000-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
257 PM CDT Tue Sep 7 2021

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Isolated thunderstorms possible into early this evening. A few of
the storms may produce pea size hail and brief gusty winds through
sunset.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Scattered thunderstorms are possible Wednesday afternoon. Storms
are not expected to be severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-082000-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
257 PM CDT Tue Sep 7 2021

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Gusty winds and large waves will make for hazardous conditions
for small craft through tonight. Scattered thunderstorms could
also pose a hazard through early this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Isolated to scattered thunderstorms may develop Wednesday
afternoon and briefly pass across the Bay and nearshore waters of
Lake Michigan. Any thunderstorms will pose a hazard to boaters.

Gusty northwest winds will diminish and waves will subside by
late Wednesday afternoon; however, conditions will be hazardous to
small craft through much of the day.

Conditions hazardous to small craft are possible on Saturday due
to gusty winds and building waves.

Cooley/KLJ

In the hours before

Local storm report, Sep 7, 2:08 PM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
208 PM CDT TUE SEP 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 AM     HAIL             5 NNE APPLETON          44.33N 88.37W
09/07/2021  M4.50 INCH       OUTAGAMIE          WI   PUBLIC

            CORRECTS SIZE OF THE PREVIOUS HAIL REPORT
            FROM 5 NNE APPLETON. 4.5 INCH HAIL MEASURED.
            REPORT VIA SOCIAL MEDIA. TIME ESTIMATED BY
            RADAR.

&&

KURIMSKI
Local storm report, Sep 7, 2:20 PM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
220 PM CDT TUE SEP 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 AM     HAIL             2 NNW KAUKAUNA          44.29N 88.28W
09/07/2021  M3.75 INCH       OUTAGAMIE          WI   PUBLIC

&&

KURIMSKI
Local storm report, Sep 7, 2:36 PM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
236 PM CDT TUE SEP 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 AM     TSTM WND DMG     3 W EPHRAIM             45.15N 87.22W
09/07/2021                   DOOR               WI   PARK/FOREST SRVC

            TREES DOWN IN PENINSULA STATE PARK. REPORT
            FROM THE DNR. DELAYED REPORT. TIME ESTIMATED
            BY RADAR.

0630 AM     TSTM WND GST     4 N NEWPORT STATE PARK  45.29N 86.98W
09/07/2021  M42 MPH          DOOR               WI   BUOY

0810 AM     HAIL             ABRAMS                  44.78N 88.06W
09/07/2021  M0.75 INCH       OCONTO             WI   BROADCAST MEDIA

0825 AM     HAIL             1 W NEW LONDON          44.38N 88.77W
09/07/2021  M1.00 INCH       WAUPACA            WI   TRAINED SPOTTER

0828 AM     HAIL             NEW LONDON              44.38N 88.75W
09/07/2021  M0.75 INCH       WAUPACA            WI   TRAINED SPOTTER

0838 AM     HAIL             2 NNE STEPHENSVILLE     44.38N 88.57W
09/07/2021  M1.00 INCH       OUTAGAMIE          WI   EMERGENCY MNGR

0839 AM     HAIL             NEW LONDON              44.38N 88.75W
09/07/2021  E1.75 INCH       WAUPACA            WI   TRAINED SPOTTER

            2 MILES WEST OF HIGHWAY M AND S.

0845 AM     HAIL             MACKVILLE               44.34N 88.41W
09/07/2021  M1.75 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

0845 AM     HAIL             6 N APPLETON            44.35N 88.40W
09/07/2021  M2.50 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

            TENNIS BALL SIZED HAIL OF 2.4 TO 2.5 INCHES.
            SIX MILES NORTH OF THE APPLETON AIRPORT.
            HAIL HITTING THE GROUND AND BREAKING.

0846 AM     HAIL             4 N APPLETON            44.32N 88.39W
09/07/2021  E3.00 INCH       OUTAGAMIE          WI   PUBLIC

            REPORT FROM FOX VALLEY LUTHERAN HIGH SCHOOL.
            TIME ESTIMATED BY RADAR.

0847 AM     HAIL             HORTONVILLE             44.33N 88.63W
09/07/2021  M1.00 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

            IN DOWNTOWN HORTONVILLE.

0847 AM     HAIL             4 NNE APPLETON          44.32N 88.38W
09/07/2021  M3.00 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

            NORTH OF APPLETON ON THE INTERSECTION OF JJ
            AND E.

0847 AM     HAIL             2 NNW KAUKAUNA          44.29N 88.28W
09/07/2021  M3.75 INCH       OUTAGAMIE          WI   PUBLIC

0847 AM     HAIL             5 NNE APPLETON          44.33N 88.37W
09/07/2021  M4.50 INCH       OUTAGAMIE          WI   PUBLIC

            CORRECTS SIZE OF THE PREVIOUS HAIL REPORT
            FROM 5 NNE APPLETON. 4.5 INCH HAIL MEASURED.
            REPORT VIA SOCIAL MEDIA. TIME ESTIMATED BY
            RADAR.

0848 AM     HAIL             2 ENE MACKVILLE         44.35N 88.37W
09/07/2021  M2.75 INCH       OUTAGAMIE          WI   PUBLIC

            BROKE HOME WINDOW.

0850 AM     HAIL             5 SSE BLACK CREEK       44.39N 88.42W
09/07/2021  E1.00 INCH       OUTAGAMIE          WI   AMATEUR RADIO

            ONE INCH OR GREATER HAIL NEAR HIGHWAY S AND
            47.

0850 AM     HAIL             2 S MACKVILLE           44.31N 88.41W
09/07/2021  E2.50 INCH       OUTAGAMIE          WI   LAW ENFORCEMENT

            NORTH SIDE OF APPLETON.

0853 AM     HAIL             5 SE NEW LONDON         44.33N 88.67W
09/07/2021  E2.00 INCH       OUTAGAMIE          WI   AMATEUR RADIO

            HAILED FOR 2 MINUTES. HIGHWAY T AND TT.

0855 AM     HAIL             FREEDOM                 44.38N 88.28W
09/07/2021  M2.75 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

0857 AM     HAIL             WRIGHTSTOWN             44.33N 88.17W
09/07/2021  E2.00 INCH       BROWN              WI   PUBLIC

0859 AM     HAIL             WRIGHTSTOWN             44.33N 88.17W
09/07/2021  M2.50 INCH       BROWN              WI   COCORAHS

0902 AM     HAIL             1 SE LITTLE RAPIDS      44.37N 88.11W
09/07/2021  M1.50 INCH       BROWN              WI   AMATEUR RADIO

0904 AM     HAIL             1 N GREENLEAF           44.32N 88.09W
09/07/2021  E1.50 INCH       BROWN              WI   TRAINED SPOTTER

0906 AM     HAIL             2 N APPLETON            44.29N 88.40W
09/07/2021  M1.00 INCH       OUTAGAMIE          WI   AMATEUR RADIO

            LOCATED APPROXIMATELY 1 MILE EAST OF MEADE
            STREET AND NORTHLAND AVENUE. TIME OF REPORT
            ESTIMATED.

0910 AM     HAIL             5 NNE APPLETON          44.33N 88.35W
09/07/2021  M1.00 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

            NORTHEAST SIDE OF APPLETON AT JJ AND FRENCH
            ROAD.

0910 AM     HAIL             2 N APPLETON            44.29N 88.40W
09/07/2021  M2.00 INCH       OUTAGAMIE          WI   AMATEUR RADIO

            OCCURRED AT NORTHLAND AVENUE AND MEADE
            STREET.

0912 AM     HAIL             2 N APPLETON            44.29N 88.40W
09/07/2021  E1.50 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

0913 AM     HAIL             3 NNE KIMBERLY          44.33N 88.29W
09/07/2021  M4.00 INCH       OUTAGAMIE          WI   PUBLIC

            CORRECTS THE TIME OF THE PREVIOUS HAIL
            REPORT FROM 3 NNE KIMBERLY.

0918 AM     HAIL             KAUKAUNA                44.28N 88.27W
09/07/2021  E1.00 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

0918 AM     HAIL             KAUKAUNA                44.26N 88.26W
09/07/2021  M1.50 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

            NEAR HWY 55 / CE.

0920 AM     HAIL             5 SE AURORAVILLE        43.99N 88.94W
09/07/2021  E1.00 INCH       WAUSHARA           WI   TRAINED SPOTTER

            JUST NORTH OF BERLIN.

0927 AM     HAIL             4 NW TWO CREEKS         44.34N 87.61W
09/07/2021  E1.75 INCH       KEWAUNEE           WI   PUBLIC

            THE HAIL CAUSED DAMAGE TO CARS.

0932 AM     HAIL             MARIBEL                 44.26N 87.80W
09/07/2021  M1.25 INCH       MANITOWOC          WI   TRAINED SPOTTER

            HIGHWAY NN AND HIGHWAY Z.

0937 AM     HAIL             2 NNE WAYSIDE           44.27N 87.92W
09/07/2021  E1.25 INCH       BROWN              WI   PUBLIC

            REPORT FROM MPING.

0939 AM     HAIL             2 S OSHKOSH             43.98N 88.55W
09/07/2021  M1.00 INCH       WINNEBAGO          WI   TRAINED SPOTTER

            AT EAA.

0949 AM     HAIL             1 N STOCKBRIDGE         44.07N 88.30W
09/07/2021  E1.00 INCH       CALUMET            WI   PUBLIC

            REPORT FROM MPING.

0958 AM     HAIL             5 SE WITTMAN FIELD      43.93N 88.47W
09/07/2021  E0.75 INCH       WINNEBAGO          WI   TRAINED SPOTTER

1004 AM     HAIL             1 WSW CHILTON           44.02N 88.18W
09/07/2021  E1.25 INCH       CALUMET            WI   PUBLIC

            REPORTED AT CHILTON HIGH SCHOOL.

1015 AM     HAIL             CHILTON                 44.03N 88.16W
09/07/2021  E1.00 INCH       CALUMET            WI   PUBLIC

            REPORT FROM MPING.

1025 AM     HAIL             8 ESE VALDERS           44.02N 87.73W
09/07/2021  M1.00 INCH       MANITOWOC          WI   PUBLIC

1048 AM     HAIL             1 SE CLEVELAND          43.90N 87.74W
09/07/2021  M1.25 INCH       MANITOWOC          WI   PUBLIC

            REPORT RECEIVED VIA SOCIAL MEDIA.

&&

KURIMSKI
Local storm report, Sep 7, 3:06 PM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
306 PM CDT TUE SEP 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 AM     TSTM WND DMG     3 W EPHRAIM             45.15N 87.22W
09/07/2021                   DOOR               WI   PARK/FOREST SRVC

            TREES DOWN IN PENINSULA STATE PARK. REPORT
            FROM THE DNR. DELAYED REPORT. TIME ESTIMATED
            BY RADAR.

0630 AM     TSTM WND GST     4 N NEWPORT STATE PARK  45.29N 86.98W
09/07/2021  M42 MPH          DOOR               WI   BUOY

0632 AM     TSTM WND DMG     JACKSONPORT             44.98N 87.19W
09/07/2021                   DOOR               WI   LAW ENFORCEMENT

0810 AM     HAIL             ABRAMS                  44.78N 88.06W
09/07/2021  M0.75 INCH       OCONTO             WI   BROADCAST MEDIA

0825 AM     HAIL             1 W NEW LONDON          44.38N 88.77W
09/07/2021  M1.00 INCH       WAUPACA            WI   TRAINED SPOTTER

0828 AM     HAIL             NEW LONDON              44.38N 88.75W
09/07/2021  M0.75 INCH       WAUPACA            WI   TRAINED SPOTTER

0838 AM     HAIL             2 NNE STEPHENSVILLE     44.38N 88.57W
09/07/2021  M1.00 INCH       OUTAGAMIE          WI   EMERGENCY MNGR

0839 AM     HAIL             NEW LONDON              44.38N 88.75W
09/07/2021  E1.75 INCH       WAUPACA            WI   TRAINED SPOTTER

            2 MILES WEST OF HIGHWAY M AND S.

0845 AM     HAIL             6 N APPLETON            44.35N 88.40W
09/07/2021  M2.50 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

            TENNIS BALL SIZED HAIL OF 2.4 TO 2.5 INCHES.
            SIX MILES NORTH OF THE APPLETON AIRPORT.
            HAIL HITTING THE GROUND AND BREAKING.

0845 AM     HAIL             MACKVILLE               44.34N 88.41W
09/07/2021  M1.75 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

0846 AM     HAIL             4 N APPLETON            44.32N 88.39W
09/07/2021  E3.00 INCH       OUTAGAMIE          WI   PUBLIC

            REPORT FROM FOX VALLEY LUTHERAN HIGH SCHOOL.
            TIME ESTIMATED BY RADAR.

0847 AM     HAIL             5 NNE APPLETON          44.33N 88.37W
09/07/2021  M4.50 INCH       OUTAGAMIE          WI   PUBLIC

            CORRECTS SIZE OF THE PREVIOUS HAIL REPORT
            FROM 5 NNE APPLETON. 4.5 INCH HAIL MEASURED.
            REPORT VIA SOCIAL MEDIA. TIME ESTIMATED BY
            RADAR.

0847 AM     HAIL             2 NNW KAUKAUNA          44.29N 88.28W
09/07/2021  M3.75 INCH       OUTAGAMIE          WI   PUBLIC

0847 AM     HAIL             4 NNE APPLETON          44.32N 88.38W
09/07/2021  M3.00 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

            NORTH OF APPLETON ON THE INTERSECTION OF JJ
            AND E.

0847 AM     HAIL             HORTONVILLE             44.33N 88.63W
09/07/2021  M1.00 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

            IN DOWNTOWN HORTONVILLE.

0848 AM     HAIL             2 ENE MACKVILLE         44.35N 88.37W
09/07/2021  M2.75 INCH       OUTAGAMIE          WI   PUBLIC

            BROKE HOME WINDOW.

0850 AM     HAIL             2 S MACKVILLE           44.31N 88.41W
09/07/2021  E2.50 INCH       OUTAGAMIE          WI   LAW ENFORCEMENT

            NORTH SIDE OF APPLETON.

0850 AM     HAIL             5 SSE BLACK CREEK       44.39N 88.42W
09/07/2021  E1.00 INCH       OUTAGAMIE          WI   AMATEUR RADIO

            ONE INCH OR GREATER HAIL NEAR HIGHWAY S AND
            47.

0853 AM     HAIL             5 SE NEW LONDON         44.33N 88.67W
09/07/2021  E2.00 INCH       OUTAGAMIE          WI   AMATEUR RADIO

            HAILED FOR 2 MINUTES. HIGHWAY T AND TT.

0855 AM     HAIL             FREEDOM                 44.38N 88.28W
09/07/2021  M2.75 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

0857 AM     HAIL             WRIGHTSTOWN             44.33N 88.17W
09/07/2021  E2.00 INCH       BROWN              WI   PUBLIC

0859 AM     HAIL             WRIGHTSTOWN             44.33N 88.17W
09/07/2021  M2.50 INCH       BROWN              WI   COCORAHS

0902 AM     HAIL             1 SE LITTLE RAPIDS      44.37N 88.11W
09/07/2021  M1.50 INCH       BROWN              WI   AMATEUR RADIO

0904 AM     HAIL             1 N GREENLEAF           44.32N 88.09W
09/07/2021  E1.50 INCH       BROWN              WI   TRAINED SPOTTER

0906 AM     HAIL             2 N APPLETON            44.29N 88.40W
09/07/2021  M1.00 INCH       OUTAGAMIE          WI   AMATEUR RADIO

            LOCATED APPROXIMATELY 1 MILE EAST OF MEADE
            STREET AND NORTHLAND AVENUE. TIME OF REPORT
            ESTIMATED.

0910 AM     HAIL             2 N APPLETON            44.29N 88.40W
09/07/2021  M2.00 INCH       OUTAGAMIE          WI   AMATEUR RADIO

            OCCURRED AT NORTHLAND AVENUE AND MEADE
            STREET.

0910 AM     HAIL             5 NNE APPLETON          44.33N 88.35W
09/07/2021  M1.00 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

            NORTHEAST SIDE OF APPLETON AT JJ AND FRENCH
            ROAD.

0912 AM     HAIL             2 N APPLETON            44.29N 88.40W
09/07/2021  E1.50 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

0913 AM     HAIL             3 NNE KIMBERLY          44.33N 88.29W
09/07/2021  M4.00 INCH       OUTAGAMIE          WI   PUBLIC

            CORRECTS THE TIME OF THE PREVIOUS HAIL
            REPORT FROM 3 NNE KIMBERLY.

0918 AM     HAIL             KAUKAUNA                44.26N 88.26W
09/07/2021  M1.50 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

            NEAR HWY 55 / CE.

0918 AM     HAIL             KAUKAUNA                44.28N 88.27W
09/07/2021  E1.00 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

0920 AM     HAIL             5 SE AURORAVILLE        43.99N 88.94W
09/07/2021  E1.00 INCH       WAUSHARA           WI   TRAINED SPOTTER

            JUST NORTH OF BERLIN.

0920 AM     HAIL             WRIGHTSTOWN             44.33N 88.16W
09/07/2021  E0.75 INCH       BROWN              WI   COCORAHS

0927 AM     HAIL             4 NW TWO CREEKS         44.34N 87.61W
09/07/2021  E1.75 INCH       KEWAUNEE           WI   PUBLIC

            THE HAIL CAUSED DAMAGE TO CARS.

0932 AM     HAIL             MARIBEL                 44.26N 87.80W
09/07/2021  M1.25 INCH       MANITOWOC          WI   TRAINED SPOTTER

            HIGHWAY NN AND HIGHWAY Z.

0937 AM     HAIL             2 NNE WAYSIDE           44.27N 87.92W
09/07/2021  E1.25 INCH       BROWN              WI   PUBLIC

            REPORT FROM MPING.

0939 AM     HAIL             2 S OSHKOSH             43.98N 88.55W
09/07/2021  M1.00 INCH       WINNEBAGO          WI   TRAINED SPOTTER

            AT EAA.

0949 AM     HAIL             1 N STOCKBRIDGE         44.07N 88.30W
09/07/2021  E1.00 INCH       CALUMET            WI   PUBLIC

            REPORT FROM MPING.

0958 AM     HAIL             5 SE WITTMAN FIELD      43.93N 88.47W
09/07/2021  E0.75 INCH       WINNEBAGO          WI   TRAINED SPOTTER

1004 AM     HAIL             1 WSW CHILTON           44.02N 88.18W
09/07/2021  E1.25 INCH       CALUMET            WI   PUBLIC

            REPORTED AT CHILTON HIGH SCHOOL.

1015 AM     HAIL             CHILTON                 44.03N 88.16W
09/07/2021  E1.00 INCH       CALUMET            WI   PUBLIC

            REPORT FROM MPING.

1025 AM     HAIL             8 ESE VALDERS           44.02N 87.73W
09/07/2021  M1.00 INCH       MANITOWOC          WI   PUBLIC

1048 AM     HAIL             1 SE CLEVELAND          43.90N 87.74W
09/07/2021  M1.25 INCH       MANITOWOC          WI   PUBLIC

            REPORT RECEIVED VIA SOCIAL MEDIA.

&&

KURIMSKI
Special weather statement, Sep 7, 6:05 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Green Bay WI
605 PM CDT Tue Sep 7 2021

WIZ005-010-072345-
Vilas WI-Oneida WI-
605 PM CDT Tue Sep 7 2021

...Strong thunderstorms will impact portions of Vilas and
northwestern Oneida Counties through 645 PM CDT...

At 603 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Johnson Lake Barrens Natural Area to near
Lac Du Flambeau. Movement was southeast at 40 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Eagle River, Lac Du Flambeau, Phelps, Boulder Junction, Winchester,
Border Lakes Natural Area, Squirrel Lake, Johnson Lake Barrens
Natural Area, Rainbow Flowage and Rice Creek Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4614 8909 4607 8893 4605 8893 4570 8951
      4572 9004 4598 9005 4598 8993 4620 8993
      4629 8985
TIME...MOT...LOC 2303Z 307DEG 35KT 4618 8957 4594 8994

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
Special weather statement, Sep 7, 6:44 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Green Bay WI
644 PM CDT Tue Sep 7 2021

WIZ005-010>012-018-019-080030-
Vilas WI-Langlade WI-Florence WI-Oneida WI-Forest WI-Lincoln WI-
644 PM CDT Tue Sep 7 2021

...Strong thunderstorms will impact portions of northwestern Forest,
northern Lincoln, southeastern Vilas, western Florence, Oneida and
northwestern Langlade Counties through 730 PM CDT...

At 643 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Eagle River to 8 miles southeast of Willow
Reservoir. Movement was southeast at 40 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Rhinelander, Crandon, Eagle River, Tomahawk, Newbold, Harrison,
Phelps, Woodboro, Tipler and Parrish.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4602 8882 4603 8878 4602 8878 4603 8873
      4601 8872 4601 8868 4599 8867 4599 8862
      4602 8860 4601 8859 4602 8856 4599 8845
      4598 8842 4598 8840 4597 8834 4536 8915
      4537 8993 4562 8994 4611 8901
TIME...MOT...LOC 2343Z 320DEG 34KT 4597 8917 4562 8973

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 2:16 AM CDTSpecial Weather StatementGRBVilas89 min
Sep 7, 3:08 AM CDTSpecial Weather StatementGRBVilas97 min
Sep 7, 3:38 AM CDTSpecial Weather StatementGRBOneida, Vilas67 min
Sep 7, 4:22 AM CDTSpecial Weather StatementGRBFlorence, Forest, Langlade, Lincoln38 min
Sep 7, 5:23 AM CDTSpecial Weather StatementGRBMarinette, Menominee, Oconto52 min
Sep 7, 6:09 AM CDTSpecial Weather StatementGRBDoor, Oconto51 min
Sep 7, 6:17 AM CDTSpecial Marine WarningGRB88 min
Sep 7, 8:04 AM CDTSpecial Weather StatementGRBOutagamie, Waupaca41 min
Sep 7, 8:11 AM CDTSevere Thunderstorm WarningGRBOutagamie, Waupaca49 min
Sep 7, 8:16 AM CDTSpecial Marine WarningGRB59 min
Sep 7, 8:28 AM CDTSpecial Weather StatementGRBKewaunee62 min
Sep 7, 8:42 AM CDTSpecial Marine WarningGRB63 min
Sep 7, 8:42 AM CDTSevere Thunderstorm WarningGRBBrown, Outagamie48 min
Sep 7, 9:02 AM CDTSevere Thunderstorm WarningGRBWaushara, Winnebago43 min
Sep 7, 9:09 AM CDTSevere Thunderstorm WarningGRBBrown, Kewaunee, Manitowoc36 min
Sep 7, 9:16 AM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Manitowoc, Outagamie, Winnebago44 min
Sep 7, 9:19 AM CDTSpecial Marine WarningGRB86 min
Sep 7, 9:30 AM CDTSevere Thunderstorm WarningGRBCalumet, Manitowoc, Winnebago60 min
Sep 7, 9:48 AM CDTSpecial Weather StatementGRBKewaunee27 min
Sep 7, 10:18 AM CDTSevere Thunderstorm WarningGRBCalumet, Manitowoc42 min
Sep 7, 10:23 AM CDTSpecial Marine WarningGRB52 min
Sep 7, 11:14 AM CDTSpecial Marine WarningGRB26 min
Sep 7, 6:05 PM CDTSpecial Weather StatementGRBOneida, Vilas40 min

Nearby

Special Weather Statements in Wisconsin, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.